# SDR FDEA201309192250

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 89,933 hours, 33,565 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL310,  HYD SYS 1 FAILED.  FLUID IN NR 1 HYD SYS FELL TO 2.5 GALS , PUMPS TURNED OFF.  FOUND NR 1 HYD SYS MANIFOLD PRESSURE LINE B-NUT AND UNION LOOSE AND LEAKING.  TIGHTEN AND TORQUED BOTH REF AMM 29-12-07-2 AND AMM 20-50-01.  NO LEAKS NOTED, SERVICED SYS AS REQUIRED REF AMM 12-13-02-3 .
